Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 119, NWS Baltimore/Washington

June 13, 2021Augusta County, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 13, 2021, 3:06 PM EDT for Augusta County, Virginia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 3:06 PM EDT (19:06 UTC)
Expired
Jun 13, 2021, 3:45 PM EDT
In force
39 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Augusta County, VA

The radar

The Sterling radar (KLWX), 166 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:22 PM EDTTSTM WND DMG5 W Moscow, VAA FEW TREES AND WIRES BLEW DOWN NEAR MOUNT SOLON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WUUS51 KLWX 131906
SVRLWX
VAC015-131945-
/O.NEW.KLWX.SV.W.0119.210613T1906Z-210613T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
306 PM EDT Sun Jun 13 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  North central Augusta County in western Virginia...

* Until 345 PM EDT.

* At 306 PM EDT, a severe thunderstorm was located 14 miles west of
  Bridgewater, or 16 miles northwest of Staunton, moving southeast at
  10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Churchville and Moscow. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3838 7930 3843 7921 3829 7904 3819 7923
TIME...MOT...LOC 1906Z 328DEG 10KT 3836 7923 

HAIL...1.00IN
WIND...60MPH
 
$$

CJL
3 follow-up statements
491 
WWUS51 KLWX 131920
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
320 PM EDT Sun Jun 13 2021

VAC015-131945-
/O.CON.KLWX.SV.W.0119.000000T0000Z-210613T1945Z/
Augusta VA-
320 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTH CENTRAL AUGUSTA COUNTY...

At 320 PM EDT, a severe thunderstorm was located 13 miles west of
Bridgewater, or 13 miles northwest of Staunton, moving southeast at
10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Churchville and Moscow. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3835 7929 3840 7917 3829 7904 3819 7923
TIME...MOT...LOC 1920Z 328DEG 10KT 3833 7920 

HAIL...1.25IN
WIND...60MPH
 
$$

CJL
678 
WWUS51 KLWX 131929
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
329 PM EDT Sun Jun 13 2021

VAC015-131945-
/O.CON.KLWX.SV.W.0119.000000T0000Z-210613T1945Z/
Augusta VA-
329 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL AUGUSTA COUNTY...

At 329 PM EDT, a severe thunderstorm was located 12 miles northwest
of Staunton, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Churchville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3831 7927 3834 7916 3826 7909 3819 7923
TIME...MOT...LOC 1929Z 328DEG 10KT 3831 7918 

HAIL...1.25IN
WIND...60MPH
 
$$

CJL
019 
WWUS51 KLWX 131940
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
340 PM EDT Sun Jun 13 2021

VAC015-131949-
/O.EXP.KLWX.SV.W.0119.000000T0000Z-210613T1945Z/
Augusta VA-
340 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AUGUSTA COUNTY WILL
EXPIRE AT 345 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3831 7927 3834 7916 3826 7909 3819 7923
TIME...MOT...LOC 1939Z 328DEG 10KT 3829 7916 

$$

CJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 10:06 AM EDT, 5 hours earlier.

Area forecast discussion, Jun 13, 10:06 AM EDT, 5 hours before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1006 AM EDT Sun Jun 13 2021

.SYNOPSIS...
A cold front will approach today before crossing the region
late tonight into Monday, resulting in renewed chances for
showers and thunderstorms. A second cold front is expected to
cross the region late Monday night into early Tuesday, and a
third cold front Wednesday. High pressure will resume control
for a few days thereafter coupled with cooler temperatures and
lower humidity.

&&

.NEAR TERM /THROUGH TONIGHT/...
Latest analysis shows weak high pressure continuing to exit
offshore as a cold front lingers across central Ohio. Latest
satellite imagery shows a cluster of showers and thunderstorms
tracking southeastward out of western PA this morning as a
result of an outflow boundary. As the cluster moves into more
stable air across western MD, is expected to precipitate out and
be left with some residual showers. However there is a second
smaller cell developing upstream from Garret Co which may result
in a few rumbles of thunder into the eastern WV Panhandle
within the next hour. However, given limited instability, should
also continue to decrease in nature.

For the remainder of the day today, clouds will continue to
decrease this morning, resulting in some partial sunshine this
afternoon. A southerly flow will continue to develop, supporting
warmer and more humid conditions compared to yesterday. High
temperatures will range in the low to mid 80s for most.

As the aforementioned cold front continues to track
southeastward, expect the development of showers and
thunderstorms to pop up later this afternoon and continue
tracking southeastward along the boundary. SPC continues to
highlight western MD and the eastern WV Panhandle for a slight
risk for severe storms, where the main hazard would be damaging
wind gusts but hail cannot be ruled out either. This area is
expected to have the best probability of severe storms this
afternoon as CAPE values range between 1000-2000 J/kg with 30-35
knot 0-6km shear. Instability parameters quickly die off
further east, in which storms are expected to weaken this
evening as they travel east. However, a few isolated severe
storms may persist for areas mainly west of I-95. However the
probability of severe storms does decrease in nature. There is
a marginal flood risk as well across most of the region expect
for our southeastern most areas, mainly due to antecedent damp
soil conditions. However expectations of progressive storm
movement suggest it is a more marginal flood risk at this time.

Showers and any remaining thunderstorms will diminish late
tonight as the cold front stalls nearby. Overnight lows will
fall back into the 60s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
...PREVIOUS DISCUSSION...
Cold front number one will be stalled in our general vicinity
at the start of Monday. This will keep clouds and spotty showers
around, and by afternoon, areas southeast of front 1 could
start to see new thunderstorms form... this should be mainly
close to the bay. By then, however, next front approaching from
the northwest will start to approach, with new storms firing to
our northwest with it. Monday will be the warmest day with
westerly flow, sending highs well into the 80s. By night,
showers and storms with front 2 will overspread much of the area
as front 1 finally gets kicked out. This second system also has
a severe weather risk, but it is a bit more uncertain, so its
considered marginal at this time. Shear will be excessive,
possibly well over 40 knots, but CAPE is uncertain. If it
coincides, severe weather coverage and intensity Monday evening
could be in excess of today/tonight.

Drier air will start seeping southward into the area for
Tuesday, but upper level trough will promote cloud development
and possibly a few showers. Highs will drop into the low-mid
80s.

Front number 3 will approach later Tuesday night, but lower
moisture makes this front more unlikely to produce significant
precipitation. Lows will be cooler, mostly in the 50s with the
warmer spots in the 60s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As one mid-level piece of energy moves across the region
Wednesday, brief high pressure will build into the region for
Wednesday night. Conditions will be dry and temperatures will be
cooler. Highs will be near 80.

On Thursday, another piece of mid-level energy will push across
the region. This energy combined with some instability could
spawn a few showers in the afternoon and mainly over eastern
parts of our CWA. Temperatures will be near 80 once again.

High pressure will build into the region Friday. Some sun and
some clouds with dry conditions. Temperatures will become warmer
with highs in the middle 80s.

Friday night into Saturday, the high pressure will push east to
allow for a return flow to develop ahead of a developing low
pressure trough. There is a chance for showers Friday night in
the west and northwestern zones. The chance for showers and
thunderstorms moves farther east on Saturday. This will depend
on the instability and amount of wind shear. Highs Saturday
could reach the middle 80s once again.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
MVFR to perhaps IFR cigs may persist for a time around CHO,
with MVFR to occasionally IFR vsby at MRB early this morning.
Otherwise, mainly VFR expected into this afternoon. Thereafter,
approaching cold front may bring restrictions with showers and
thunderstorms late this afternoon and this evening, most likely
at MRB, then IAD, with a lesser risk at MTN/BWI/DCA/CHO. Showers
mostly clear area Monday morning, but another round then may
arrive Monday evening. Drying out for the most part by late
Tuesday.

VFR conditions Wednesday through Thursday night. Winds
northwest 10 knots Wednesday through Thursday, becoming light
and variable Thursday night.

&&

.MARINE...
Mostly sub-SCA through the next few days despite several cold
frontal passages. However, southerly flow ahead of the first
front this evening looks likely to bring marginal SCA gusts to
the middle bay, so have SCA out for this period. Perhaps of more
concern is the threat of gusty thunderstorms this evening as the
front approaches. This threat will be renewed with the second
front Monday evening.

No marine hazards expected Wednesday through Thursday night.
Winds northwest 10 knots Wednesday and Thursday, then light and
variable Thursday night.

&&

.TIDES/COASTAL FLOODING...
Elevated water levels continue to be pushed up the bay as
easterly flow becomes more southerly. Thus, expect more minor
flooding at high tide this morning for many sites. By Tuesday,
northwest flow behind a couple of cold fronts should allow water
levels to decline.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Coastal Flood Advisory until 2 PM EDT this afternoon for
     DCZ001.
MD...Coastal Flood Advisory until 2 PM EDT this afternoon for
     MDZ011-014.
VA...None.
WV...None.
MARINE...Small Craft Advisory from 7 PM this evening to 2 AM EDT Monday
     for ANZ534-543.

&&

SYNOPSIS...MSS/RCM
NEAR TERM...MSS/RCM
SHORT TERM...RCM
LONG TERM...KLW
AVIATION...RCM/KLW
MARINE...RCM/KLW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 13, 5:33 AM EDT, 9 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
533 AM EDT Sun Jun 13 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-140945-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
533 AM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms are possible this afternoon and
tonight, mainly near and northwest of I-95.

Isolated instances of flooding are also possible this afternoon
and tonight, mainly near and northwest of I-95.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms are possible Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary this afternoon.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-140945-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
533 AM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

Scattered severe thunderstorms are possible this afternoon and
tonight, mainly near and northwest of I-81.

Isolated instances of flooding are also possible this afternoon
and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms are possible Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary this afternoon.

MDZ001-501-502-VAZ503-504-WVZ501>506-140945-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
533 AM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

Scattered severe thunderstorms are possible this afternoon and
tonight.

Isolated instances of flooding are also possible this afternoon
and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms are possible Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary this afternoon.

In the hours before

Local storm report, Jun 13, 2:26 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
226 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     1 WNW NEW MARKET        38.65N  78.70W
06/13/2021                   SHENANDOAH         VA   911 CALL CENTER

            TREE BLEW DOWN ON RIVER ROAD NEAR NEW MARKET DEPOT
            ROAD.

&&

CORRECTED EVENT

EVENT NUMBER LWX2104334

CPB
Local storm report, Jun 13, 2:33 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
233 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     TSTM WND DMG     5 NNW WILSONIA          39.28N  79.49W
06/13/2021                   GARRETT            MD   911 CALL CENTER

            TREE BLEW DOWN ON GARRETT HIGHWAY (ROUTE 219) NEAR
            GNEGY CHURCH ROAD.

&&

EVENT NUMBER LWX2104335

CPB
Local storm report, Jun 13, 2:42 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
242 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND DMG     1 SSW STANLEY           38.57N  78.51W
06/13/2021                   PAGE               VA   911 CALL CENTER

            TREE BLEW DOWN ON HONEYVILLE ROAD NEAR PARK ROAD.

&&

EVENT NUMBER LWX2104336

CPB
Local storm report, Jun 13, 2:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
244 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     1 N STANLEY             38.60N  78.51W
06/13/2021                   PAGE               VA   911 CALL CENTER

            TREE, POLE, AND WIRES BLEW DOWN IN THE 5000 BLOCK OF
            MILL CREEK ROAD.

&&

EVENT NUMBER LWX2104337

CPB
Local storm report, Jun 13, 2:47 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
247 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND DMG     1 NE ALMA               38.60N  78.54W
06/13/2021                   PAGE               VA   911 CALL CENTER

            THREE TREES BLEW DOWN ON BOSTON ROAD NEAR CB LANE.

&&

EVENT NUMBER LWX2104338

CPB
Local storm report, Jun 13, 2:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
253 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     2 N CHERRY GROVE        38.61N  78.87W
06/13/2021                   ROCKINGHAM         VA   911 CALL CENTER

            TREE AND WIRES DOWN ON TURLEYTOWN ROAD JUST SOUTH OF
            THE VILLAGE OF TURLEYTOWN.

&&

EVENT NUMBER LWX2104339

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:43 PM EDTCoastal Flood AdvisoryLWXKing George15 hr
Jun 13, 1:16 AM EDTSmall Craft AdvisoryLWX28 hr
Jun 13, 1:29 PM EDTSevere Thunderstorm WarningLWXPage, Rockingham, Shenandoah46 min
Jun 13, 3:07 PM EDTAreal Flood WarningLWXMadison3 hr
Jun 13, 3:46 PM EDTSevere Thunderstorm WarningLWXAugusta, City of Staunton, City of Waynesboro29 min
Jun 13, 4:04 PM EDTSevere Thunderstorm WarningLWXAugusta, Nelson, City of Waynesboro27 min
Jun 13, 5:26 PM EDTFlash Flood WarningLWXHighland2 hr
Jun 13, 7:50 PM EDTAreal Flood WarningLWXHighland3 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.